Jump to content

Search the Community

Showing results for tags 'restabilization'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Restabilised after going bk on and sticking on 5mg. Been feeling good for 7 days but after the last 2 days started to have insomnia and panic attacks late at nights.?? Trying to work out why.. is it normal to have set backs? Had a single beer one night? i am trying to cut 10mg pill to 5mgs pretty accurate but anyone got any other ways to to cut small pills? any tips about what’s going on thanks (you can read my whole story on my page) thnaks
  2. Hello, I'm very thankful to have found this forum and appreciative for such honest communication and support. What led me here: I discontinued 60 mg of Cymbalta in March of this year w/no taper. I now know this was extremely dangerous, reckless, and uninformed. Now focused on addressing what's been a truly humbling withdrawal experience (which I will do WITH the support of a medical professional). It's been 5 1/2 weeks and symptoms are intense, constant, and have not improved. Ongoing leg and foot pain (throbbing and burning all day/night), headaches, extremely sore neck, anxiety, depression, uncontrollable mood swings, and emotional outbursts. Practicing best self-care I can - good diet, rest, yoga, walking (leg pain makes running extremely difficult), meditation, etc. but believe this is a larger withdrawal issue that I'm not going to be able to solve with this course of action solely. Based on what I've read so far, I believe that going back on Cymbalta to do a gradual taper is most likely necessary. I'm working to to be informed and remain positive - but the physical and emotional side effects can make that tough at times. And of course, it's tough to go back on something you're trying so hard to be off of, but I need to focus on getting well and staying well. I have great support from family and friends, recently found a therapist I really like, now just trying to recover from what I believe are Cymbalta withdrawals. It's taken time to find medical practitioners after parting ways with some I didn't agree with. I'm sorting through such helpful information on this site and just wanted to say hello, introduce myself, and share my appreciation. Hopefully, I'll be able to contribute and support others as I learn more. No one should ever struggle with these things alone.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy